# SDR 2025FA0000011

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: General aviation
- Aircraft: N324QS
- Make and model: Cessna 680A
- Aircraft serial: 6800242
- Aircraft time: 14,095 hours, 9,453 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WING RIB LWS 52 INBD SIDE HAS 14 HI-LOK COLLARS WITH CORROSION AROUND THEM. MECHANICALLY REMOVED CORROSION LOCATED IN LH GEARWELL ON INBD/UPPER SIDE OF LWS 52.00 CROSSOVER RIB WHERE 14 HI-LOK'S PLUS 1 ADDITIONAL HI-LOK WERE REMOVED IAW C680 SRM 51-70-02. FOUND CORROSION BLENDS TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLENDS IAW TEXTRON ENGINEERING FIELD REPAIR FR-680-0242-14380 REV- TITLE: FIELD REPAIR-CORROSION, LH WING, AFT RIB FITTING, WS52.00 DATED 06-NOV-2024.
